A Night of Fun Turns Into a Disaster
1,4 Butanediol, LSD & Alprazolam
by Dan
Citation:   Dan. "A Night of Fun Turns Into a Disaster: An Experience with 1,4 Butanediol, LSD & Alprazolam (exp28853)". Erowid.org. Dec 3, 2003. erowid.org/exp/28853

 
DOSE:
T+ 0:00
2.0 mg oral Pharms - Alprazolam (pill / tablet)
  T+ 0:30 3 hits oral LSD (blotter / tab)
  T+ 2:00 1 hit oral LSD (blotter / tab)
  T+ 5:00 1 hit oral LSD (blotter / tab)
  T+ 7:00 1 hit oral LSD (blotter / tab)
  T+ 8:00 3.0 ml oral 1,4-Butanediol (liquid)
  T+ 9:00 3.0 ml oral 1,4-Butanediol (liquid)
  T+ 10:00 3.0 ml oral 1,4-Butanediol (liquid)

BODY WEIGHT: 220 lb


It started off a fun night. The night after thanksgiving, the day of 'unlearning' for my friends and I. We traditionally dosed on psychedellics on this long weekend as a sort of release from the monotony of work and school that never seems to end.

Friday night, I took 2 1mg xanax pills just to ease myself off into the trip. About half an hour later, we dosed on the LSD, I took 3 hits. The night was fun and eventful. We talked for hours about the past, the future, our plans and our relationship with one another. But as the night drew on, and more LSD was consumed, I felt that I should bring my trip to a proper ending with the most powerful sedative I had, 1,4 butanediol. Normally, 2.5-3mls of this stuff will put you in a sleepy state. Being on LSD, I overcompensated, perhaps a little too much. I started off taking down 3mls in one gulp. After a little while, it began to work, but nothing too noticeable. So about half an hour later, I took another strong dose. An hour later, another, and then an hour and a half later, yet another. The last thing I remember was an extreme feeling of fatigue fall over me, and then sleep was upon me.

I awoke in pain. I was fighting to get up and doctors and nurses held me down to a bed. They were sticking a catheter in me, and I had an IV in my arm. I had a breathing tube around my head and I was scared. I passed out again. I woke up later, and puked all over myself, the doctors turned me on my stomach, and again, I passed out. Finally, I woke up 8 hours after I had initially dosed, and found out what had happened.

At around noon time, my girlfriend awoke to me choking on my own vomit. She said I kept tilting my head back and puking and I made this sick sort of gargling sound. If she hadn't called 911, I don't think I would be here writing this warning. GHB, GBL, 1,4 B, they're all very very dangerous. While they can be fun, they impair your judgement tremendously. And if you're reading this now and thinking, hah, what an idiot, that would never happen to me, think again, because I used to say that. I used to think I knew everything about drugs, and I would never OD and I would never get sick. Well, the only thing I know is that you never truly know with drugs, because once they are in you, they are in control.

Exp Year: 2003ExpID: 28853
Gender: Male 
Age at time of experience: Not Given 
Published: Dec 3, 2003Views: 28,679
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
LSD (2), 1,4-Butanediol (51) : Hospital (36), Overdose (29), Train Wrecks & Trip Disasters (7)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults